Affordable Access

Publisher Website

Coexistence problem for the one-dimensional Schrödinger operators with the double or triple periodic [formula omitted]-interactions

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
366
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2009.12.034
Keywords
  • Periodic Schrödinger Operators
  • [Formula Omitted]-Interaction
  • Coexistence Problem
  • Spectral Gap
  • Band Spectrum
  • Generalized Kronig–Penney Hamiltonian
  • Rotation Number

Abstract

Abstract We discuss the coexistence problem for the one-dimensional Schrödinger operator with the double or triple periodic δ ( 1 ) -interactions. For each j ∈ N , we determine whether or not the jth spectral gap is degenerate.

There are no comments yet on this publication. Be the first to share your thoughts.